# SDR SWIA2018062044801

- Difficulty date: June 20, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 35,543 hours, 31,509 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF, NOSE GEAR DID NOT GO INTO TRANSITION. REMOVED AND REPLACED THE NOSE LANDING GEAR PRIORITY VALVE. OPS AND LEAK CHECKS GOOD.  CYCLED NOSE LANDING GEAR MULTIPLE TIMES, OPS CHECK GOOD IAW AMM.
